# SDR UPS06846412

- Difficulty date: February 24, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 83,848 hours, 26,038 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fs 35-55
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 CRACK ON FLOOR WEB APPROX STA LOCATION IS BETWEEN 35 AND 55 RIGHT SIDE LENGTH IS APPROX .75 INCH.  STOP DRILLED CRACK ON FLOOR WEB AT STA 35 TO 55 RIGHT SIDE, FABRICATED AND INSTALLED REPAIR DOUBLER AT STA 35-55 RIGHT SIDE IAW SRM 53-02-00, 53-03-01 AND SRM 51-1-20D.
